# SDR HALA2015083000179

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,782 hours, 9,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2252
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 8,855 hours, 1,535 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT, PACKS INCREASE TEMP TO APPROXIMATELY 85 DEG- A PACK RESET RESTORES AUTO TEMP CONTROL.  R & R LT PACK TEMP CONTROL VALVE IAW AMM 21-51-12-404-013.  OPS AND LEAK CHECK, OK.
